Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Shivering with cold,body ache and vomiting after taking medicines. What could be the problem? - Online Doctor Chats

Date : 03-Dec-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:hello dr good morning..
Doctor:Good morning
Doctor:How can I help you today?
User:my mother-in-law has some problem dr, plz help me out..
Doctor:Please tell me what problem she has
User:she to us day before yesterday via bus, she traveled throughout the night, felt very very cold... since yesterday she is suffering with cold she is shivering, full of body aches and more over she is felling with fatigue..
User:she didnt eat anything..
Doctor:Is it cold weather there?
User:she has past medical history of some mild heart attack..
User:yes dr, i am Hyderabad, here we feeling little bit cold in the night..
Doctor:Did she take proper precautions for cold?
User:her current medications are imdur30, flavedon mr, telma H (bp), k-ion. ativan 1mg (sleep), sparcip-200 (urine), rabekind-plus, duphill-M 400mg, dexorange, ulgel, tus-q
User:no dr..
User:but since two days she didnt take any one these medications..
Doctor:Why did she not take the medicines?
User:because after taking some of the tablets, she is vomiting, felling uneasyness and fatigue too..
User:at that time also, she is feeling the same i think dr..
Doctor:for how long has she been taking these medicines?
User:apprx since 3 years dr.
Doctor:She has been taking all these medicines for 3 years?
Doctor:The weather is Hyderabad is warm and not very cold to make her feel cold
Doctor:It seems that she is experiencing side effects of the medicines
Doctor:and now she is not taking medicines thats why she is having all the symptoms
User:but all these symptoms started with cold only dr.
Doctor:Yes some of the medicines affect the blood vessels
User:yes she is taking all these medications, but keeping changing on some medicines..
Doctor:She needs a consultation with a cardiologist today
Doctor:Her medicines need to be re-evaluated properly
User:in her town, she had ecg done that was normal and x-ray too, but in that she found some phlegm it seems.
User:she also has UTI too.
Doctor:Is she taking medicines for it
Doctor:UTI may also be responsible for the shivering
User:ok, she is taking medicines for that as well.
User:but presently, she is suffering with cold and fatigue dr.. she needs some relief with that..
User:in her town she has been consulting with cardiology..
Doctor:Her fatigue may be because of UTI
User:and vomiting also..
Doctor:It is possible that her infection is not being controlled by the medicines she is taking
User:some medicines have affect and some medicines have effect..
Doctor:She definitely needs re-evaluation after getting tested for culture and sensitivity of urine
Doctor:Many factors present
Doctor:I think for her heart condition she is on many medicines
Doctor:Though at home side effects from these many medicines are hard to be monitored
Doctor:That is why I suggested that you take her to a cardiologist
User:at least anything for cold dr
Doctor:You can give her warm fluids and food
Doctor:Wrap her in blankets
Doctor:Keep her feet in warm water
Doctor:For nutrition can give her ensure nutritional supplement
User:ok, but she is unable to eat anything due to fatigue, feeling nausia
Doctor:For nausea you can give her antiemetci like ondansetron syrup
Doctor:If she does not ake even this medicine then an injection will be needed
User:ok any tablets..
Doctor:Ondansetron is available as tablet also
Doctor:Check with her if she will take tablets
Doctor:So you can give her tablet Ondem (ondansetron) 2 - 3 times a day or whenevr she feels like not eating
Doctor:What are the medicines she is taking for UTI?
User:ya one minute dr i am checkig.
User:imdur30, flavedon mr, telma H (bp), k-ion. ativan 1mg (sleep), sparcip-200 (urine), rabekind-plus, duphill-M 400mg, dexorange, ulgel, tus-q, these r the medications dr.
Doctor:It seems that she is having side effects of Sparcip
Doctor:How long has she been taking it
User:she is diagnosed with UTI very recently that medication has given recently to her, she took it only for 3 days it seemes, but since 2 days she did not have any of these medications..
Doctor:You need to take her to a doctor
Doctor:She needs urinary tests and also needs antibiotics that do not cause these symptoms
User:ok dr..
Doctor:Her infection has not been properly treated and she has stopped the medicine
Doctor:Culture and sensitivity of her urine sample needs to be done and antibiotics should be given that the bacteria re sensitive to
User:ok dr..
User:need to consult cardiology or urologist.
Doctor:Once the UTI is taken care of, we can think about a cardiologist consult
Doctor:First a urologist
User:but meanwhile, does she need to take these medications?
Doctor:Sparcin will cause more nausea
Doctor:But antibiotic is needed to control UTI
Doctor:Thus take her to a doctor and get a new prescription
Doctor:Ask the doctor to do urine tests
User:s dr sure.
Doctor:Do you have any question here?
User:no dr thank you very much
Doctor:Thanks for consulting
Doctor:Take care
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor